Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4411
Title: The semigroup approach to non-linear age-structured equations
Authors: Barbu, Viorel
Iannelli, Mimmo
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Viorel Barbu, Mimmo Iannelli, "The semigroup approach to non-linear age-structured equations", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996) suppl., pp. 59-71.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996) s.
URI: http://hdl.handle.net/10077/4411
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.28 (1996) s.

Files in This Item:
File Description SizeFormat 
BarbuIannelliRendMat28s.pdf197.05 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

587
checked on Feb 18, 2018

Download(s)

342
checked on Feb 18, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.